# SDR DALA12012580936

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 160 L3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3L IS CRACKED ABOVE EPC IN MAIN CABIN STA 160. HFEC IAW NDTSP-M 06-10-01.001 VERIFIED CRACK AT LONGERON ASSET 11-545 CAL DUE 03-23-13.  REMOVED SECTION LONGERON DAMAGE ABOVE EPC MAIN CABIN BETWEEN STA 148 TO 170 IAW SRM 53-02, FIG 18.  HFEC INSPECTION, NO CRACKS NOTED AT CUT-OUT.  FABRICATED SECTION LONGERON AND SPLICE AND INSTALLED REPAIR PARTS AND REINSTALLED FWD SPLICE  AT STA 148 TO 170 IAW SRM 53-02, FIG 18 INSTALLED ID TAG IAW PS 900-5-1, NR 4 COMPLETED.
